Alert archive / Louisiana / Severe Thunderstorm Warnings in 2020

Severe Thunderstorm Warning 64, NWS Lake Charles, LA

May 8, 2020Saint Landry Parish, Saint Martin Parish, Louisiana

NWS Lake Charles, LA issued this severe thunderstorm warning at May 8, 2020, 3:21 PM CDT for Saint Landry Parish, Saint Martin Parish, Louisiana. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 8, 2020, 3:21 PM CDT (20:21 UTC)
Expired
May 8, 2020, 4:00 PM CDT
In force
39 min
Issued by
NWS Lake Charles, LA
Area
Storm-based polygon
Hail
1.25 in
Wind
70.0 mph

Counties Saint Landry Parish, LA, Saint Martin Parish, LA

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 8, 1:36 PM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Lake Charles Mun, LA (KLCH), launched 12:00Z, 8.4 hours before the alert went out and 144 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lake Charles Mun, LA at 12:00Z on 2020-05-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 590 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lake Charles Mun, LA at 12:00Z on 2020-05-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 180 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
590 J/kg
Mixed-layer CIN
-306 J/kg
Mixed-layer LCL
754 m above ground
0-6 km bulk shear
49 kt
0-1 km storm-relative helicity
180 m²/s²
0-3 km storm-relative helicity
410 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

685 
WUUS54 KLCH 082021
SVRLCH
LAC097-099-082100-
/O.NEW.KLCH.SV.W.0064.200508T2021Z-200508T2100Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Lake Charles LA
321 PM CDT Fri May 8 2020

The National Weather Service in Lake Charles has issued a

* Severe Thunderstorm Warning for...
  Northwestern St. Martin Parish in south central Louisiana...
  Eastern St. Landry Parish in central Louisiana...

* Until 400 PM CDT.

* At 321 PM CDT, severe thunderstorms were located along a line
  extending from near Palmetto to near Leonville to Church Point,
  moving east at 40 mph.

  HAZARD...70 mph wind gusts and half dollar size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect considerable 
           tree damage. Wind damage is also likely to mobile homes, 
           roofs, and outbuildings.

* Locations impacted include...
  Opelousas, Krotz Springs, Leonville, Arnaudville, Melville,
  Palmetto, Sunset, Port Barre, Henderson, Washington, Grand Coteau,
  Atchafalaya National Wildlife Refuge, Atchafalaya Welcome Center,
  Lebeau and Cecilia.

This includes the following highways...
 Interstate 10 in Louisiana between mile markers 118 and 126.
 Interstate 49 between mile markers 9 and 29.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3040 9214 3060 9214 3079 9191 3079 9178
      3071 9173 3067 9173 3066 9175 3063 9174
      3062 9175 3056 9176 3051 9173 3050 9175
      3050 9170 3044 9164 3039 9162 3036 9165
      3035 9163 3031 9162 3028 9159
TIME...MOT...LOC 2021Z 291DEG 35KT 3070 9187 3046 9194 3042 9223 

HAIL...1.25IN
WIND...70MPH
 
$$

Landreneau
1 follow-up statement
147 
WWUS54 KLCH 082039
SVSLCH

Severe Weather Statement
National Weather Service Lake Charles LA
339 PM CDT Fri May 8 2020

LAC097-099-082100-
/O.CON.KLCH.SV.W.0064.000000T0000Z-200508T2100Z/
St. Martin LA-St. Landry LA-
339 PM CDT Fri May 8 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM CDT
FOR NORTHWESTERN ST. MARTIN AND EASTERN ST. LANDRY PARISHES...

At 338 PM CDT, severe thunderstorms were located along a line
extending from near Melville to near Arnaudville to Sunset, moving
southeast at 30 mph.

HAZARD...60 mph wind gusts and half dollar size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Krotz Springs, Leonville, Arnaudville, Melville, Sunset, Henderson,
Grand Coteau, Atchafalaya Welcome Center, Atchafalaya National
Wildlife Refuge and Cecilia.

This includes the following highways...
 Interstate 10 in Louisiana between mile markers 118 and 126.
 Interstate 49 between mile markers 9 and 13.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3040 9214 3055 9193 3079 9178 3071 9173
      3067 9173 3066 9175 3063 9174 3062 9175
      3056 9176 3051 9173 3050 9175 3050 9170
      3044 9164 3039 9162 3036 9165 3035 9163
      3031 9162 3028 9159
TIME...MOT...LOC 2038Z 294DEG 25KT 3064 9177 3042 9185 3039 9208 

HAIL...1.25IN
WIND...60MPH
 
$$

Landreneau

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lake Charles, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at May 8, 2:59 PM CDT, 22 minutes earlier.

Area forecast discussion, May 8, 2:59 PM CDT, 22 minutes before
Area Forecast Discussion
National Weather Service Lake Charles LA
259 PM CDT Fri May 8 2020

.DISCUSSION....A line of storms is currently working south and
east across the region. A severe thunderstorm watch will remain in
effect for a portion of the region through 1Z/8PM. Ahead of line
gusty winds of around 20 mph are mixing down.

Across the region a cold front stretches from South Texas into
Louisiana and northeast into the mid Atlantic states. A Canadian
high pressure system is building into the central sections of the
country.

Through the afternoon the line of storms will continue south and
move off the coast over the next few hours. Temperatures will
quickly drop 10 to 20 degrees as the line passes. This cooling
trend will last into Saturday with high temperautres running 10-15
degrees below normal which will be close to the coolest maximums
for the date. With the gusty north winds that are expected, it
will feel cool for mid-May. The ridge will continue to build into
the area Sunday with lows in the 40s and 50s. This will also be
within a few degrees of record lows.

High pressure will continue to build into the region Sunday
providing a cool and clear Mothers Day, but the ridge axis will
shift east of the area early next week. Moisture and temperatures
will increase through mid week, but dry weather is anticipated
until late week.

&&

.MARINE...

&&

.PRELIMINARY POINT TEMPS/POPS...
AEX  51  70  48  76 /  10   0   0   0
LCH  57  72  53  79 /  50   0   0   0
LFT  56  72  54  79 /  60   0  10   0
BPT  59  73  56  79 /  30   0  10   0

&&

.LCH WATCHES/WARNINGS/ADVISORIES...
LA...Wind Advisory until 6 PM CDT this evening for LAZ041>045-052>055-
     073-074.

TX...Wind Advisory until 6 PM CDT this evening for TXZ215-216.

GM...Small Craft Advisory from 7 PM this evening to 1 PM CDT Saturday
     for GMZ450-452-455-470-472-475.

     Small Craft Exercise Caution until 7 PM CDT this evening for
     GMZ450-452-455-470-472-475.

     Small Craft Exercise Caution through Saturday afternoon for
     GMZ430-432-435.

&&

PUBLIC...05
Hazardous weather outlook, May 8, 2:10 PM CDT, 1 hour 11 minutes before
Hazardous Weather Outlook
National Weather Service Lake Charles LA
210 PM CDT Fri May 8 2020

LAZ030>033-041>045-052>055-073-074-TXZ216-260-262-091915-
Beauregard-Allen-Evangeline-St. Landry-Calcasieu-Jefferson Davis-
Acadia-Lafayette-Upper St. Martin-Vermilion-Iberia-St. Mary-
Lower St. Martin-West Cameron-East Cameron-Orange-Northern Newton-
Southern Newton-
210 PM CDT Fri May 8 2020

...SEVERE THUNDERSTORM WATCH 175 IN EFFECT UNTIL 8 PM CDT THIS
EVENING...

This Hazardous Weather Outlook is for central Louisiana, south
central Louisiana, southwest Louisiana and southeast Texas.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Severe Thunderstorm Watch.

A line of strong to severe storms will move through the area this
afternoon. Heavy rain, intense lightning, hail, high winds, and an
isolated tornado can not be ruled out inside the watch area.

Rain chances will decrease tonight.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Gusty north winds are expected Saturday. The next round of
thunderstorms may not occur until late next week.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

LAZ027>029-TXZ180-201-215-259-261-091915-
Vernon-Rapides-Avoyelles-Tyler-Hardin-Jefferson-Northern Jasper-
Southern Jasper-
210 PM CDT Fri May 8 2020

This Hazardous Weather Outlook is for central Louisiana, west
central Louisiana and southeast Texas.

.DAY ONE...This afternoon and tonight.

Showers and thunderstorms will be possible this afternoon, however
rain chances will decrease this evening. Strong gusty winds, heavy
rain, intense lightning will be possible with he strongest storms.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Gusty north winds are expected Saturday. The next round of
thunderstorms may not occur until late next week.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

GMZ450-452-455-470-472-475-091915-
Coastal waters from Cameron LA to High Island TX out 20 NM-
Coastal waters from Intracoastal City to Cameron LA out 20 NM-
Coastal waters from Lower Atchafalaya River to Intracoastal City LA
out 20 NM-Waters from Cameron LA to High Island TX from 20 to 60 NM-
Waters from Intracoastal City to Cameron LA from 20 to 60 NM-
Waters from Lower Atchafalaya River to Intracoastal City LA from
20 to 60 NM-
210 PM CDT Fri May 8 2020

...SMALL CRAFT ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 1 PM CDT
SATURDAY...

This Hazardous Weather Outlook is for the Gulf of Mexico.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Small Craft Advisory.

Thunderstorms will move into the coastal waters late this afternoon
with a cold front.

A cold front will move through the coastal waters this evening with
strong offshore winds expected into Saturday.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

High pressure will build over the coastal waters this weekend with
winds decreasing into Sunday.

   Small Craft Advisory.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.

GMZ432-435-091915-
Calcasieu Lake-Vermilion Bay-
210 PM CDT Fri May 8 2020

...SEVERE THUNDERSTORM WATCH 175 IN EFFECT UNTIL 8 PM CDT THIS
EVENING...

This Hazardous Weather Outlook is for the coastal lakes and bays of
the Gulf of Mexico.

.DAY ONE...This afternoon and tonight.

Thunderstorms will move into the coastal waters late this afternoon
with a cold front.

A cold front will move through the coastal waters this evening with
strong offshore winds expected into Saturday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Severe Thunderstorm Watch.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

High pressure will build over the coastal waters this weekend with
winds decreasing into Sunday.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.

GMZ430-091915-
Sabine Lake-
210 PM CDT Fri May 8 2020

This Hazardous Weather Outlook is for the coastal lakes and bays of
the Gulf of Mexico.

.DAY ONE...This afternoon and tonight.

Thunderstorms will move into the coastal waters late this afternoon
with a cold front.

A cold front will move through the coastal waters this evening with
strong offshore winds expected into Saturday.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

High pressure will build over the coastal waters this weekend with
winds decreasing into Sunday.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.

In the hours before

Special weather statement, May 8, 12:21 PM CDT, 3 hours before
Special Weather Statement
National Weather Service Lake Charles LA
1221 PM CDT Fri May 8 2020

TXZ180-259-260-081830-
Northern Newton TX-Northern Jasper TX-Tyler TX-
1221 PM CDT Fri May 8 2020

...SIGNIFICANT WEATHER ADVISORY FOR TYLER...NORTHERN NEWTON AND
NORTHERN JASPER COUNTIES UNTIL 130 PM CDT...

At 1220 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 8 miles north of Chester to 7 miles northwest
of Toledo Bend Dam. Movement was southeast at 30 mph.

Nickel size hail and wind gusts of 50 to 55 mph will be possible with
these storms.

Locations impacted include...
Jasper, Woodville, Newton, Colmesneil, Chester, Rockland, Warren,
Town Bluff, Toledo Bend Dam, Ebenezer, Burkeville, Browndell,
Mayflower, Spurger, Harrisburg, Stringtown, Farrsville, Magnolia
Springs, Mt. Union and Jamestown.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3102 9465 3106 9456 3103 9447 3111 9406
      3116 9391 3118 9353 3115 9355 3111 9354
      3109 9356 3107 9353 3103 9351 3100 9358
      3097 9357 3096 9353 3093 9353 3088 9357
      3083 9355 3078 9358 3058 9456 3099 9466
TIME...MOT...LOC 1720Z 310DEG 28KT 3104 9456 3126 9364

Landreneau
Special weather statement, May 8, 1:25 PM CDT, 1 hour 56 minutes before
Special Weather Statement
National Weather Service Lake Charles LA
125 PM CDT Fri May 8 2020

LAZ027>029-081945-
Avoyelles LA-Vernon LA-Rapides LA-
125 PM CDT Fri May 8 2020

...SIGNIFICANT WEATHER ADVISORY FOR RAPIDES...AVOYELLES AND EASTERN
VERNON PARISHES UNTIL 245 PM CDT...

At 124 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Lettsworth to near Fullerton. Movement was
east at 90 mph.

Nickel size hail and wind gusts of 50 to 55 mph will be possible with
these storms.

Locations impacted include...
Alexandria, Pineville, Marksville, Bunkie, Simmesport, Glenmora,
Boyce, Moreauville, Cheneyville, Hineston, Lena, Bordelonville, Fort
Polk, Alexandria International Airport, Slagle, Effie, Pitkin, Ball,
Cottonport and Mansura.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3139 9266 3147 9216 3133 9208 3132 9200
      3122 9199 3123 9192 3128 9195 3130 9191
      3119 9168 3105 9172 3097 9181 3085 9182
      3085 9224 3096 9228 3100 9238 3089 9251
      3088 9323 3137 9323 3135 9295 3152 9272
TIME...MOT...LOC 1824Z 287DEG 78KT 3100 9167 3104 9292

Landreneau
Special weather statement, May 8, 1:36 PM CDT, 1 hour 45 minutes before
Special Weather Statement
National Weather Service Lake Charles LA
136 PM CDT Fri May 8 2020

LAZ027-030-TXZ180-201-259>262-081945-
Beauregard LA-Vernon LA-Hardin TX-Southern Newton TX-
Northern Newton TX-Northern Jasper TX-Southern Jasper TX-Tyler TX-
136 PM CDT Fri May 8 2020

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL BEAUREGARD AND
SOUTHWESTERN VERNON PARISHES...SOUTHEASTERN TYLER...CENTRAL NEWTON...
NORTHEASTERN HARDIN AND SOUTHEASTERN JASPER COUNTIES UNTIL 245 PM
CDT...

At 136 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Rosepine to 6 miles south of Newton to
near Warren. Movement was southeast at 30 mph.

Wind gusts of 50 to 55 mph will be possible with these storms.

Locations impacted include...
De Ridder, Leesville, Woodville, Newton, Kirbyville, Rosepine,
Merryville, Singer, Warren, Town Bluff, Call, Fred, Fields, Bon Weir,
Burkeville, Fort Polk, New Llano, Trout Creek, Bivens and Spurger.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

A Severe Thunderstorm Watch remains in effect until 800 PM CDT for
southwestern Louisiana...and southeastern Texas.

LAT...LON 3051 9324 3042 9441 3079 9446 3090 9389
      3123 9323
TIME...MOT...LOC 1836Z 301DEG 27KT 3097 9323 3076 9379 3066 9444

Landreneau
Local storm report, May 8, 2:12 PM CDT, 1 hour 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
212 PM CDT FRI MAY 8 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0116 PM     HAIL             1 WNW FORT POLK         31.05N 93.23W
05/08/2020  E1.00 INCH       VERNON             LA   PUBLIC

            PUBLIC REPORT AND PICTURE OF HAIL ESTIMATED NEAR QUARTER
            SIZE AT FORT POLK.

&&

SWARTHEN
Local storm report, May 8, 2:27 PM CDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
227 PM CDT FRI MAY 8 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0200 PM     HAIL             1 NNW ELIZABETH         30.88N 92.80W
05/08/2020  E1.00 INCH       ALLEN              LA   PUBLIC

            PUBLIC REPORT OF QUARTER SIZED HAIL IN ELIZABETH.

&&

SWARTHEN
Special weather statement, May 8, 3:02 PM CDT, 19 minutes before
Special Weather Statement
National Weather Service Lake Charles LA
302 PM CDT Fri May 8 2020

LAZ030>032-041>043-082045-
Calcasieu LA-Acadia LA-Jefferson Davis LA-Evangeline LA-Allen LA-
Beauregard LA-
302 PM CDT Fri May 8 2020

...SIGNIFICANT WEATHER ADVISORY FOR JEFFERSON DAVIS...SOUTHWESTERN
EVANGELINE...SOUTH CENTRAL BEAUREGARD...NORTHWESTERN ACADIA...
CALCASIEU AND SOUTHERN ALLEN PARISHES UNTIL 345 PM CDT...

At 302 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from Lawtell to Topsy to near Deweyville. Movement
was south at 20 mph.

Nickel size hail and wind gusts of 50 to 55 mph will be possible with
these storms.

Locations impacted include...
Lake Charles, Sulphur, Eunice, Jennings, Westlake, Welsh, Vinton,
Iowa, Kinder, Basile, Iota, Elton, Mermentau, Fenton, Reeves, Moss
Bluff, Starks, De Quincy, Evangeline and Mowata.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

A Severe Thunderstorm Watch remains in effect until 800 PM CDT for
central and southwestern Louisiana...and southeastern Texas.

LAT...LON 3011 9368 3039 9373 3051 9308 3055 9252
      3053 9246 3050 9246 3048 9249 3048 9240
      3020 9240
TIME...MOT...LOC 2002Z 357DEG 16KT 3051 9221 3042 9314 3029 9371

K. Kuyper

The office that day

Everything else NWS Lake Charles, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 7, 10:09 PM CDTWind AdvisoryLCHCameron11 hr
May 8, 9:23 AM CDTWind AdvisoryLCHCameron97 min
May 8, 9:44 AM CDTSpecial Weather StatementLCHRapides46 min
May 8, 10:29 AM CDTSpecial Weather StatementLCHAvoyelles, Rapides76 min
May 8, 11:57 AM CDTSpecial Weather StatementLCHRapides, Vernon78 min
May 8, 1:04 PM CDTSevere Thunderstorm WarningLCHVernon56 min
May 8, 1:25 PM CDTSpecial Weather StatementLCHAvoyelles, Rapides, Vernon80 min
May 8, 1:27 PM CDTSevere Thunderstorm WarningLCHAllen, Beauregard, Vernon63 min
May 8, 1:36 PM CDTSpecial Weather StatementLCHBeauregard69 min
May 8, 1:36 PM CDTTornado WarningLCHBeauregard, Vernon24 min
May 8, 1:48 PM CDTSevere Thunderstorm WarningLCHAllen, Evangeline, Rapides, Vernon57 min
May 8, 1:57 PM CDTSmall Craft AdvisoryLCH32 hr
May 8, 2:17 PM CDTSevere Thunderstorm WarningLCHBeauregard, Calcasieu58 min
May 8, 2:18 PM CDTWind AdvisoryLCHCameron, Lafayette, Saint Martin4 hr
May 8, 2:26 PM CDTSevere Thunderstorm WarningLCHAllen, Evangeline, Saint Landry64 min
May 8, 2:40 PM CDTTornado WarningLCHBeauregard, Calcasieu13 min
May 8, 3:02 PM CDTSpecial Weather StatementLCHAcadia, Calcasieu, Jefferson Davis43 min
May 8, 3:09 PM CDTTornado WarningLCHCalcasieu, Jefferson Davis36 min
May 8, 3:27 PM CDTTornado WarningLCHCalcasieu, Jefferson Davis19 min
May 8, 3:41 PM CDTSpecial Weather StatementLCHAcadia, Jefferson Davis49 min
May 8, 3:49 PM CDTSevere Thunderstorm WarningLCHCalcasieu, Cameron, Jefferson Davis56 min
May 8, 3:53 PM CDTTornado WarningLCHCalcasieu, Cameron37 min
May 8, 3:55 PM CDTSpecial Marine WarningLCH65 min
May 8, 4:05 PM CDTTornado WarningLCHCameron25 min
May 8, 4:18 PM CDTSpecial Weather StatementLCHLafayette, Saint Martin42 min
May 8, 4:21 PM CDTTornado WarningLCHCameron39 min
May 8, 4:22 PM CDTSpecial Marine WarningLCH53 min
May 8, 4:36 PM CDTTornado WarningLCHCameron24 min
May 8, 4:53 PM CDTTornado WarningLCHCameron, Vermilion16 min
May 8, 5:01 PM CDTTornado WarningLCHCameron, Vermilion33 min
May 8, 5:02 PM CDTSpecial Weather StatementLCHIberia, St. Mary, Vermilion88 min
May 8, 5:15 PM CDTSpecial Marine WarningLCH2 hr
May 8, 6:20 PM CDTSpecial Marine WarningLCH85 min

Nearby

Severe Thunderstorm Warnings in Louisiana, 2020Every severe thunderstorm warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.